MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS18384
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Heart Problem (4454); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The customer reported that a patient with a short term total block with symptoms who needed telemetry monitoring could not be monitored due to technical issues and troubleshooting ongoing in the telemetry unity.The specific malfunction of the telemetry was not provided.The patient was temporarily moved out into the corridor.It was confirmed that that the patient does did need to return to hia at the time.The report states that the icu had not been informed of the telemetry malfunctions.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
A complaint was received where a customer reported that a patient could not be connected to telemetry due to technical issues and troubleshooting ongoing in the telemetry unit.It was also stated that it should be routine to inform responsible clinicians of any technical issues that are occurring with the telemetry system.The patient had to be temporarily moved into the corridor to be assessment and no adverse patient impact was reported.Several attempts were made to clarify the specific nature of the technical issues the customer states was occurring in the telemetry unit, the exact devices that were affected and the event logs for the time of the event however, this information was not made available.Therefore, further investigation into the event is not possible and a root cause cannot be determined.If additional information is provided, the complaint will be reopened.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key19632383
Report Number1220063-2024-00071
Device Sequence Number7093467
Product Code MHX
UDI-Device Identifier04049098050449
UDI-Public(01)04049098050449(11)150130(93)MS18384-16
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18384
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown